Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

HPT positive, high pulse rate, no spotting. Given ovitrelle. Suggest?

Hi, I have taken a home pregnancy test 3 times and it all said positive. My last menstruation was Jan 31. My BHCG level was 5.1 in the beginning so I was given ovitrelle, then it went up to 127. Then ext test revealed 34, and2 days later 34 again. I feel I m pregnant , pulse is between 80-83. I don t have any bleeding. I feel good. No spotting but I am very worried that I read and read a lot and I don t know what to think. Can someone please help me understand what s going on with me?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The decrease in the HCG levels is suggestive of a non viable pregnancy. usually if the fetus is growing well then these HCG levels double up in 48 hours. You need to wait till a spontaneous bleeding starts.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor